RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 1(295), Pages 141–198 (Mi umn1155)  

This article is cited in 8 scientific papers (total in 8 papers)

On the nature of homological products and duality

E. G. Sklyarenko


Full text: PDF file (8893 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:1, 151–215

Bibliographic databases:

UDC: 515.142.21
MSC: 55U25, 55N30, 55N07, 55S30
Received: 25.08.1993

Citation: E. G. Sklyarenko, “On the nature of homological products and duality”, Uspekhi Mat. Nauk, 49:1(295) (1994), 141–198; Russian Math. Surveys, 49:1 (1994), 151–215

Citation in format AMSBIB
\Bibitem{Skl94}
\by E.~G.~Sklyarenko
\paper On the nature of homological products and duality
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 1(295)
\pages 141--198
\mathnet{http://mi.mathnet.ru/umn1155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307132}
\zmath{https://zbmath.org/?q=an:0843.55006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..151S}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 1
\pages 151--215
\crossref{https://doi.org/10.1070/RM1994v049n01ABEH002134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QL92900003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1155
  • http://mi.mathnet.ru/eng/umn/v49/i1/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sklyarenko, “Hyper(co)homology for exact left covariant functors and a homology theory for topological spaces”, Russian Math. Surveys, 50:3 (1995), 575–611  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. G. Sklyarenko, “Filtrations in hyperhomology”, Math. Notes, 61:4 (1997), 480–483  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. E. G. Sklyarenko, “On homological products”, Izv. Math., 61:1 (1997), 161–181  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. E. G. Sklyarenko, “Flabby sheaves of chains for singular cohomology”, Math. Notes, 65:3 (1999), 331–334  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. E. G. Sklyarenko, “The Thom isomorphism for nonorientable bundles”, J. Math. Sci., 136:5 (2006), 4166–4200  mathnet  crossref  mathscinet  zmath  elib  elib
    6. E. G. Sklyarenko, “Dual Homology for the de Rham Cohomology”, Proc. Steklov Inst. Math., 247 (2004), 217–226  mathnet  mathscinet  zmath
    7. E. G. Sklyarenko, “The homological degree and Hopf's absolute degree”, Sb. Math., 199:11 (2008), 1687–1713  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. D. V. Artamonov, “On the Lefschetz coincidence theorem”, Sb. Math., 200:7 (2009), 943–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:295
    Full text:127
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020